abstract 50


50
Resolution of nonlinear and non-autonomous ODEs by the ADM using a new practical Adomian polynomials
Idriss Noureddine Zaouagui, Toufik Badredine

In this paper, a new practical formulas of Adomian polynomials has been adapted to resolve nonlinear and non-autonomous ordinary differential equations by the Adomian decomposition method, a simple computational for this new polynomials has been suggested, Therefore new conditions of convergence have been generalized.

Keywords: Decomposition Method, Adomian Polynomials, nonlinear and non-autonomous ODEs, Cauchy's problems, initial value problems

Cite this paper:
Zaouagui I.N., Badredine T., Resolution of nonlinear and non-autonomous ODEs by the ADM using a new practical Adomian polynomials.
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 7, pp.83-106, 2019